MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; TEST,HCG,PREGNANCY,URINE,STRIP,25 MIU

MEDLINE INDUSTRIES, LP; TEST,HCG,PREGNANCY,URINE,STRIP,25 MIU
Catalog Number MPH11325HCG
Medical Device Problem Codes False Negative Result (1225); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, "over the course of a couple months" the pregnancy tests are "not working", the lines are not appearing, the lines "appear either just on the very side of the cassette or halfway across" and are resulting with "false negatives".The customer reported after the incidents occur additional tests are performed.The customer reported there have been no injuries or patient impact at this time.The customer reported there was no serious injury, medical intervention, or follow-up care required related to the reported event.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, "over the course of a couple months" the pregnancy tests are "not working", the lines are not appearing, the lines "appear either just on the very side of the cassette or halfway across" and are resulting with "false negatives".

Common Device Name
TEST,HCG,PREGNANCY,URINE,STRIP,25 MIU
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key20507445
Report Number1417592-2024-00910
Device Sequence Number18237834
Product Code JHI
UDI-Device Identifier20888277703565
UDI-Public20888277703565
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2025
Device Catalogue NumberMPH11325HCG
Device Lot NumberW00131228
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2024
Initial Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown